Skip to main content

Publisher: Taylor and Francis Ltd

More about this publication?
Volume 87, Number 6, June 2008

Favourites:
ADD

Diffusion in a highly rarefied binary structure of general periodic shape
pp. 635-655(21)
Authors: Bentalha, F.; Gruais, I.; Polisevski, D.

Favourites:
ADD

M-Hypoelliptic pseudo-differential operators on Lp(n)
pp. 657-666(10)
Authors: Catană, Viorel

Favourites:
ADD
Favourites:
ADD

Simultaneous determination of unknown coefficients in a parabolic equation
pp. 667-677(11)
Authors: Fatullayev, Afet Golayoglu; Gasilov, Nizami; Yusubov, Ismihan

Favourites:
ADD

Global asymptotic stability of a system of difference equations
pp. 677-687(11)
Authors: Yalcinkaya, Ibrahim; Cinar, Cengiz; Simsek, Dagistan

Favourites:
ADD
Favourites:
ADD

Blow-up in parabolic problems under Robin boundary conditions
pp. 699-707(9)
Authors: Payne, L. E.; Schaefer, P. W.

Favourites:
ADD
Favourites:
ADD

On a class of periodic boundary value problems appearing in laser dynamics
pp. 723-731(9)
Authors: Schneider, K. R.; Yanchuk, S.

Favourites:
ADD
Favourites:
ADD

  • Access Key
  • Free ContentFree content
  • Partial Free ContentPartial Free content
  • New ContentNew content
  • Open Access ContentOpen access content
  • Partial Open Access ContentPartial Open access content
  • Subscribed ContentSubscribed content
  • Partial Subscribed ContentPartial Subscribed content
  • Free Trial ContentFree trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more